International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 4, Pages 193-197
On -equivariant homology
Department of Mathematics, University of South Florida, 4202 East Fowler Avenue, PHY 114, Tampa 33620, FL, USA
Received 12 September 2000
Copyright © 2001 Mohamed Elhamdadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove that the group (norm 1 quaternions) cannot be a geometric realization of a crossed simplicial group and construct an exact sequence connecting -equivariant homology of an -space with its -equivariant homology.